# SDR JJBA20130527018

- Difficulty date: May 27, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 30,286 hours, 42,016 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM HANDLE TO THE RT EMERGENCY EXIT DOOR CAME OFF.  THE MECHANIC RESEATED THE HANDLE.
